Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



On $ \theta$-centralizers of semiprime rings (II)

Authors: M. N. Daif and M. S. Tammam El-Sayiad
Original publication: Algebra i Analiz, tom 21 (2009), nomer 1.
Journal: St. Petersburg Math. J. 21 (2010), 43-52
MSC (2000): Primary 16N60
Published electronically: November 4, 2009
MathSciNet review: 2553051
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The following result is proved: Let $ R$ be a 2-torsion free semiprime ring, and let $ T : R \to R$ be an additive mapping, related to a surjective homomorphism $ \theta : R\to R$, such that $ 2T(x^2)=T(x)\theta(x)+\theta(x) T(x)$ for all $ x\in R$. Then $ T$ is both a left and a right $ \theta$-centralizer.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 16N60

Retrieve articles in all journals with MSC (2000): 16N60

Additional Information

M. N. Daif
Affiliation: Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City, Cairo, Egypt

M. S. Tammam El-Sayiad
Affiliation: Department of Mathematics, Faculty of Science, Beni Suef University, Beni Suef, Egypt

Keywords: Prime ring, semiprime ring, left(right) centralizer, left(right) $\theta $-centralizer, left(right) Jordan $\theta $-centralizer, derivation, Jordan derivation
Received by editor(s): September 28, 2007
Published electronically: November 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society